# SDR ASAA2016032716553

- Difficulty date: March 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,649 hours, 31,217 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6545815354
- Condition: Cracked
- Location: Bs 344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 344 HAS A CRACK INDICATION AT BS 4 RT LOWER FWD HOLE AT SPLICE.  ACFT GROUNDED.  REPAIRED DAMAGE TO FRAME IAW EA 400-53EA-17039.  THIS REPAIR HAS A REINSPECT THRESHOLD OF 8,000 FLT.  CYCLES AFTER MODIFICATION WITH A REPAIR INTERVAL OF 8,000 FLT. CYCLES.  PERFORM THE INSPECTIONS SPECIFIED BY UJ-2 AT THE LAST 4 FASTENERS COMMON TO THE PD37-53-2526-1, REPAIR ANGLE AND THE FRAME WEB, LOCATE APPROXIMATELY AT BS 5.5R, FIG 4.  ADDITIONALLY, PERFORM THE INSPECTION SPECIFIED BY UJ-2 AT THE LAST 2 FASTENERS COMMON TO THE PD37-53-2526-1.  REPAIR ANGLE AND THE FRAME FLANGE LOCATED APPROXIMATELY AT STR 5.5R, FIG 4 OF EA 400-53EA-17039.
